# SDR FDEA201110054318

- Difficulty date: October 5, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 22,461 hours, 12,137 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5237996300200
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOOR PANEL 161GF GOUGED AND DETERIORATED ANTI-SKID TAPE.  FABRICATED REPLACEMENT FLOOR PANEL IAW DWG SRZ 25-005 REV J & DWG SRZ 25-011 REV D.   MAJOR REPAIR IAW GMM 6-2-100
